# SDR IPXA2019061843453

- Difficulty date: June 9, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 T/R I/B SIDE L/E BOTTOM PREVIOUS REPAIR GOUGED JUST FWD OF FWD BIFURCATION LATCHREPAIRED PER PW SRM 54-05-02
